# SDR 5APR577Y36

- Difficulty date: May 14, 2010
- Submitted: May 18, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N699AF
- Make and model: Pilats PC1247
- Aircraft serial: 699
- Aircraft time: 3,033 hours, 2,984 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,033 hours, 2,984 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Disc
- Part number: 244759
- Condition: Cracked
- Location: Mlg
- Part time: 962 hours, 914 cycles
- Component: Brake Assembly, Bfgoodrich
- Component part number: 216741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK THE OUTBOARD DISC OF THE LEFT MAIN BRAKE WAS DISCOVERED TO BE CRACKED. REPLACED BOTH BRAKES AND MAIN WHEEL ASSEMBLIES IAW MANUFACTURER CONVERSION KIT, STC SA01376CH.
